Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

114 results
Display

Clinical Features and Prognostic Factors of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis: A Multicenter Retrospective Study of Data from 88 Patients

Hong JY, Chung EH, Yang NG, Kim JY, Heo NH, Lee SH, Kim JE, Lee SY

  • KMID: 2520798
  • Korean J Dermatol.
  • 2021 Sep;59(8):604-610.
Background: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are potentially fatal acute hypersensitivity reactions that involve the skin and mucous membranes. Because they are relatively rare diseases, it is...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Diagnosis and Management of Antibiotic Allergies

Kim JH

Drug allergies encompass a spectrum of immune-mediated hypersensitivity reactions with various mechanisms and clinical presentations. β-lactam drugs are common causes of drug allergies. A detailed clinical history as well as...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A single nonsteroidal anti-inflammatory drugs-induced anaphylaxis to diclofenac confirmed by skin testing

Lee J

Nonsteroidal anti-inflammatory drugs (NSAIDs) are a major culprit of drug-induced hypersensitivity. No reliable diagnostic tests other than a direct challenge are available. Cross-reactivity among NSAIDs that inhibit cyclooxygenase-1 is common....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Current practice for diagnosing immediate drug hypersensitivity reactions in Korea

Kang SY, Yang MS, Song WJ, Cho SH

Background/Aims: Skin (STs) and drug provocation (DPTs) tests are essential for identifying the culprit drugs causing drug hypersensitivity reactions (DHRs). Several protocols have been developed for the identification of some...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Beta-Lactam Allergy: Real Practice in a Regional Hospital

Kim H, Lee J, Kim S

Background/Aims: Beta-lactam (BL) antibiotics are widely prescribed for controlling bacterial infections and relevant culprits of adverse drug reactions (ADRs). BL allergy may vary according to prescription patterns within a given...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of diacerein-induced DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome with thromboembolic complications

Rhyou HI, Um SJ, Roh MS, Nam YH

Diacerein is a safe drug for osteoarthritis due to its inhibitory effect on proinflammatory cytokines. Its common side effects, such as diarrhea, abdominal pain and skin rash, are relatively mild....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Comparison of one-bag and multibag desensitization protocols for the prevention of rituximab hypersensitivity

Kim HH, Moon M, Cho MK, Ahn KM, Chung S, Kang DY, Lee SY, Cho SH, Kang HR

Purpose: Rituximab is prone to infusion-related reactions, which commonly requires desensitization to maintain its administration. Conventional desensitization protocols are using multistep infusion by diluting solutions. However, the process of diluting...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Drug Allergy in Children: What Should We Know?

Park JS, Suh DI

The drug allergy “label” may have a lifetime of consequences for a child. Many children with alleged drug allergies are proven to be tolerant to the culprit medication when challenged....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Therapeutic Effects of Mesenchymal Stem Cells on a Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis Model

Park SY, Oh IY, Kim JH, Kim HJ, Seo B, Kwon OY, Song WJ, Kwon HS, Cho YS, Moon HB, Kim TB

Stevens-Johnson syndrome and toxic epidermal necrolysis (SJS/TEN) are the most severe cutaneous drug hypersensitivity reactions, which are unpredictable adverse drug reactions. SJS/TEN is associated with significant mortality and morbidity; however,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Delayed-Onset Anaphylaxis Caused by IgE Response to Influenza Vaccination

Kim MJ, Shim DH, Cha HR, Kim CB, Kim SY, Park JH, Sohn MH, Lee JM, Kim KW

Influenza vaccine-associated anaphylaxis is a very rare allergic reaction to vaccines, but the most concerning and life-threatening adverse reaction. Although the safety of influenza vaccines has been well documented, occasional...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of toxic epidermal necrolysis induced by cytomegalovirus infection followed by DRESS (drug reaction with eosinophilia and systemic symptoms)

Sim DW, Son S, Yu J, Koh YI

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions. Although viral reactivation is associated with DRESS syndrome, its role in...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful cholecalciferol desensitisation in a case of delayed hypersensitivity

Anantharajah A, Lamproglou A, Bridle S, Chen W, Tong W

Hypersensitivity to cholecalciferol (vitamin D3) or its active metabolite, calcitriol, is an exceedingly rare clinical phenomenon, with only 2 previously reported cases of suspected immediate hypersensitivity. Diagnosis of delayed drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Phenotypes of Severe Cutaneous Adverse Reactions Caused by Nonsteroidal Anti-inflammatory Drugs

Lee SY, Nam YH, Koh YI, Kim SH, Kim S, Kang HR, Kim MH, Lee JG, Park JW, Park HK, La HO, Kim MY, Park SJ, Kwon YE, Jung JW, Kim SH, Kim CW, Yang MS, Kang MG, Lee JY, Kim JH, Kim SH, Hur GY, Jee YK, Jin HJ, Park CS, Jeong YY, Ye YM

PURPOSE: Nonsteroidal anti-inflammatory drugs (NSAIDs) are common cause of severe cutaneous adverse reactions (SCARs). The present study aimed to investigate the characteristics of SCARs induced by NSAIDs in the Korean...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea

Kang MG, Sohn KH, Kang DY, Park HK, Yang MS, Lee JY, Kang HR

PURPOSE: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Results of Intradermal Skin Testing with Cefazolin according to a History of Hypersensitivity to Antibiotics

Kwon JW, Kim YJ, Yang MS, Song WJ, Kim SH, Cho SH, Chang YS

BACKGROUND: The relationship between cephalosporin hypersensitivity and a history of β-lactam hypersensitivity is unclear. We evaluated the usefulness of routine intradermal cefazolin skin testing and its relationship with the history...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
IgE-mediated allergy to proton pump inhibitors with both delayed and immediate onset

Barakat L, Vasconcelos MJ, Bourrain J, Demoly P, Chiriac AM

Proton pump inhibitors (PPIs) are widely used for the treatment of gastrointestinal diseases. Incidence of drug hypersensitivity reactions (DHRs) to PPIs has been rising, presumably because of their increased consumption....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Direct costs of severe cutaneous adverse reactions in a tertiary hospital in Korea

Yang MS, Kim JY, Kang MG, Lee SY, Jung JW, Cho SH, Min KU, Kang HR

BACKGROUND/AIMS: There are only a few reports on the direct costs of severe cutaneous adverse reactions (SCARs), including drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS), and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Interleukin-10 is increased in successful drug desensitization regardless of the hypersensitivity reaction type

Gelincik A, Demir S, Şen F, Bozbey UH, Olgaç M, Ünal D, Çolakoğlu B, Aktaş EC, Deniz G, Büyüköztürk S

BACKGROUND: Little is known about the mechanism of desensitization in hypersensitivity drug reactions. OBJECTIVE: The aim of this study was to evaluate the effects of drug desensitization on some cytokine levels...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Prevalence and Clinical Features of Drug Reactions With Eosinophilia and Systemic Symptoms Syndrome Caused by Antituberculosis Drugs: A Retrospective Cohort Study

Jung HY, Park S, Shin B, Lee JH, Lee SJ, Lee MK, Lee WY, Yong SJ, Kim SH

PURPOSE: Although there have been reported cases of drug reactions with eosinophilia and systemic symptoms (DRESS) syndrome caused by antituberculosis drugs, there has been no research to examine its prevalence....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Genetic markers of severe cutaneous adverse reactions

Jung JW, Kim JY, Park IW, Choi BW, Kang HR

Adverse drug reactions can cause considerable discomfort. They can be life-threatening in severe cases, requiring or prolonging hospitalization, impeding proper treatment, and increasing treatment costs considerably. Although the incidence of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr